Kaelon

Colon cancer fears - candle wax like substance floating in toilet bowl

Recommended Posts

Hey all, 

Lately I have been having a seriously debilitating attack regarding colon cancer. 

First a brief history of my colon cancer fears: 
- In 2014 I started to get severe abdominal cramps and bright red blood on the toilet paper and once throughout the toilet water 
- I went to see my GP who did some searches for abdominal masses and ordered an ultrasound, the ultrasound came back clear and he said I was fine. The light red blood on my toilet paper intermittently continued to occur 
- A few weeks ago around 5 days after startling Lexapro 10mg and started to notice mild constipation 
- Constipation grew and I started to notice frequent small spatterings of light red blood on the toilet paper 
- Went to see a new GP who diagnosed me with a small hemeroid and anal fissure. I was prescribed antisceptic suppositories 
- this morning after taking the suppository the night before I noticed a white candle wax like substance floating above my bowel movement 

I guess my questions are: 
- has anyone experienced Lexapro induced constipation? 
And 
- Is this white candle like mucus leftover suppository or should I be worried about something more insidious?

Also I'm 25 no history of any major illness in my family

Share this post


Link to post
Share on other sites

The white stuff might to be leftover suppository.  And any constipation can make hemorrhoids/fissures worse.  Do you have the ability to go to a gastroenterologist?  I also had bleeding and while my GP could confirm bleeding he didn't do anything else, sent me to a gastro instead.  I had a flexible sigmoidoscopy (like colonoscopy but not as far) and they were able to confirm hemorrhoids and fissures.  I felt better after a doctor could actually see that and nothing worse (though of course not fun on their own either!).

Share this post


Link to post
Share on other sites

It is definitely the suppository for the hemorrhoids causing the white stuff. I had the same thing a few years ago and freaked out until I remembered I had used the prescribed suppository for hemorrhoids the day before. It's just the inactive stuff in the suppository making its way back out. 

Share this post


Link to post
Share on other sites

The wax like substance is definitely the suppository, 100%

Before I had my colon removed I had anal stretches and I had to insert metronidazole suppositories every night. I hated it, mainly because of the greasy, waxy icky stuff that would come out when I went for a BM 

The blood is explainable by a hemmy and also a fissure, those peksy things can really bleed and constipation and straining can open a healing one up quite easy. 

Trust your doctors :) 

Share this post


Link to post
Share on other sites

Hey all, 

Just an update: 

I stopped taking the suppository and never saw the waxy substance again pretty sure it's safe to assume that was the cause. 

I also stopped my lexapro cold turkey and within two days my BMs have returned to normalish frequency and general look. 

The blood in my stool has also stopped appearing with the use of the cream my GP provided me. 

The craziest thing is I still can't get rid of this feeling of existential dread. I have dark rings around my eyes, always feel tired. I'm guessing it's the stress of the past few weeks more so than say advanced bowel cancer calling fatigue (the fucked up thing my damn brain wants me to think it is). 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now